Normally you would take 3 weeks active pills, and 1 week nonactive. To skip your period you would take active pills in place of nonactive for the 4th week. When you would normally start a new pack, right after the 4th week, is when you would start.
i take orto tri cyclen and I've skipped a day or two with the green pill but i still get my period
Yes it can cause spotting which would be classed as a mild withdrawal bleed and it also puts you at risk of pregnancy. You need to use a condom for 4 weeks
You indeed can become pregnant if you missed 3 pills and are bleeding. The reason you would be bleeding or maybe spotting is because you're not taking the pills. If you've missed 3 pills in one pack, you should throw that pack away and start a new pack and definitely use backup protection!
Since birth control has hormones in them and if you quit it can take a few months for your periods to settle down. Spotting is very common. However, it's always a good idea to see your doctor and have him/her explain everything to you.
mitosis would not be complete
Birth Control Pills are 99% effective when used as directed, missing pills without back up protection makes them much less effective - If your period is 7 days late I would recommend a pregnancy test and a more effective form of birth control.
I posted the above question. I know that if I miss a couple of pills in a row, I will start spotting. So if I ditch the last few days of pills, that should do the trick (supposedly). My real question is: Would it be more "natural" for my body if I skip the 7th pill of each week? I would like to take this fast-forward route if it works :)
This is break-through bleeding. It can occur for a variety of reasons. Perform a pregnancy test.
spotting occurs 6-12 days after your ovulation day
Well when my heart skipped a beat, i felt a sharp pain and it felt like i couldn't breathe hope this helped
Pregnancy can cause this spotting or irregular periods or a UTI.
Yes but what pills would they be taking? My neighbor cat takes pills for its fur.
Take a home pregnancy test. If you get a negative and still think you are pregnant I would call my doctor or clinic and ask for a blood test.
Yes you can delay your period by starting a new pack on the day that you would start taking your placebo pills. You may experience spotting or breakthrough bleeding during the month and you will not get your period on the day that you usually would get it either.
No. Spotting is probably implantation bleeding. You would know if you had miscarried because it would be heavier and painful
Probably. If you miss any active pills in the last week of a packet, it is recommended you skip the placebo pills and go straight to your next packet of active pills. This can cause you to skip your period, so it would possibly cause your period to stop. If you are taking a progestin only mini-pill - break through bleeding or menstruating can be a sign you are also ovulating and should be reported to your health care provider. Break through bleeding can be a common side effect in the first 3 to 6 months of using oral contraceptives. If you continue to have spotting or early period type bleeding after 6 months of use, you should speak with your health care provider about finding another pill that does not have this side effect.
Yes. It's hard to imagine why you would double the dose for five days, but doing so could cause spotting.
i think there is because, spotting is usually lighter then a period and the shot causes your hormones to act up. which would in some cases cause some spotting.
you will end up with no cell dividion
The cells wouldn't separate into two different cells.
yes but i would get it checked out..
Spotting is considered to be pink or brown and just a little drips every couple of hours or so
If your spotting one day, then get your period the next day, that would indicate that your are NOT pregnant...
get off the pills. get off the pills.